# SDR 0501766739

- Difficulty date: December 17, 2005
- Submitted: December 20, 2005
- Operation: Air carrier
- Aircraft: N639US
- Make and model: Boeing 747251F
- Aircraft serial: 23887
- Aircraft time: 69,960 hours, 15,250 cycles
- System (JASC): 5101 · Aircraft Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: TO
- How discovered: O
- Nature of condition: E
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF BECAUSE PILOT FELT SOMETHING WAS WRONG WITH THE RUDDER, BUT IS WAS JUST A STRONG CROSS WIND.  NRT MAINTENANCE CHECKED ALL MAIN WHEEL BRAKES AND FOUND OK.  RUDDER OPERATION CHECKED OK.  NO TROUBLE FOUND, AIRCRAFT RETURNED TO SERVICE.
